MAUDE Adverse Event Report: SONOVA AG PHONAK AUDEO L50-R

SONOVA AG PHONAK AUDEO L50-R
Model Number 050-0875-P6
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon removal of the receiver assembly from the ear, the receiver stuck in the patient's ear.The hcp was able to successfully remove the piece from the patient's ear.The patient didn't require medical attention, nor prescription medication.The patient is doing well after the removal.Reportedly, the receiver broke at the wire cable connection to the receiver.The manufacturer requested the device to be sent back for analysis.This is an initial report.The supplemental reports will be submitted upon availability of new information.
 
Event or Problem Description
The broken part was not received to the manufacturer.This is the final report.
 
Additional Manufacturer Narrative
The broken part was not received to the manufacturer, hence it is not possible to determine the root cause of this event.This is the final report.
 
Event or Problem Description

Brand Name
PHONAK AUDEO L50-R
Common Device Name
PHONAK AUDEO L50-R
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
stafa, zurich, IL 8712
SZ   8712
6308219589
MDR Report Key19468580
Report Number3005085999-2024-00013
Device Sequence Number19724399
Product Code OSM
UDI-Device Identifier07613389477702
UDI-Public(01)07613389477702
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-0875-P6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer05/08/2024
05/02/2025
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date08/09/2024
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale